Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 37, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 4, 2011, 7:34 AM CDT for 4 counties in Arkansas; Bowie County, Red River County, Texas; McCurtain County, Oklahoma. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 7:34 AM CDT (12:34 UTC)
- Expired
- Apr 4, 2011, 8:15 AM CDT
- In force
- 41 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Red River County, TX
The radar
The Shreveport radar (KSHV), 149 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 8:10 AM CDT | TORNADO | 2 E Ashdown, AR | AN EF1 TORNADO FIRST TOUCHED DOWN ALONG HWY. 32. DAMAGE CONSISTED OF SNAPPED AND UPROOTED TREES ALONG CR 700 WHERE A METAL BUILDING WITH A STEEL BEAM FRAME WAS COMPLETELY DESTROYED. THE TORNADO CONTINUED ON AN EASTWARD TRACK SOUTH OF HWY.32 SNAPPING MORE TREES |
| Apr 4, 8:12 AM CDT | TSTM WND DMG | Ashdown, AR | SEVERAL TREES AND POWER LINES DOWN IN EASTERN PART OF ASHDOWN. ONE FAMILY TRAPPED IN RESIDENCE DUE TO DOWNED TREES ON HOME. NATURAL GAS PIPE RUPTURED DUE TO TREES BEING UPROOTED OFF OF HWY 32 WEST. HWY 32 WEST AND NUMEROUS CITY STREETS BLOCKED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 3:44 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 0.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1653 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
628
WUUS54 KSHV 041234
SVRSHV
ARC057-061-081-133-OKC089-TXC037-387-041315-
/O.NEW.KSHV.SV.W.0037.110404T1234Z-110404T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
734 AM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOWIE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF NEW BOSTON...
EAST CENTRAL RED RIVER COUNTY IN NORTHEAST TEXAS...
SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
HOWARD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...NASHVILLE...MINERAL SPRINGS...
DIERKS...
LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...FOREMAN...ASHDOWN...
SEVIER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...
* UNTIL 815 AM CDT
* AT 730 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM
WAS LOCATED 12 MILES WEST OF FOREMAN ARKANSAS...AND MOVING
NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOOKS...WINTHROP...RICHMOND...ALLEENE...WILTON...OGDEN...BEN
LOMOND...LOCKESBURG...SARATOGA...TOLLETTE...CENTER POINT...
WASHINGTON...CORINTH AND BLEVINS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
HAIL UP TO GOLFBALL SIZE IN DIAMETER HAS BEEN REPORTED IN BOGATA
TEXAS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3419 9391 3412 9380 3402 9381 3400 9366
3382 9346 3379 9348 3359 9387 3355 9395
3357 9396 3354 9398 3357 9400 3356 9404
3351 9404 3338 9428 3378 9496 3429 9399
TIME...MOT...LOC 1233Z 244DEG 86KT 3374 9453
$$
VII1 follow-up statement
056
WWUS54 KSHV 041308
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 AM CDT MON APR 4 2011
ARC057-061-081-133-OKC089-TXC037-387-041315-
/O.CON.KSHV.SV.W.0037.000000T0000Z-110404T1315Z/
LITTLE RIVER AR-HEMPSTEAD AR-SEVIER AR-HOWARD AR-MCCURTAIN OK-
RED RIVER TX-BOWIE TX-
808 AM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR BOWIE...RED RIVER...MCCURTAIN...HOWARD...SEVIER...HEMPSTEAD AND
LITTLE RIVER COUNTIES...
AT 804 AM CDT...A SEVERE THUNDERSTORM...LOCATED BETWEEN FOREMAN TO
WINTHROP...WAS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS MOVING NORTHEAST
AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINTHROP...ARDEN...HORATIO...RICHMOND...ALLEENE...DE QUEEN...PINE
PRAIRIE...CENTRAL...WILTON...WASHINGTON...TOLLETTE...SILVER RIDGE...
SARATOGA...RED BLUFF...PROVO...OZAN...OGDEN...OAKHAVEN...OAK GROVE...
NASHVILLE...MUDDY FORK...MINERAL SPRINGS...MILLWOOD...MCNAB...
MCCASKILL...LOCKESBURG...LEBANON...GENEVA...DIERKS...CORINTH...CENTER
POINT...BURG...BROWNTOWN...BRIGHT STAR...BLEVINS...BEN LOMOND...
BELLVIEW AND ASHDOWN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3419 9391 3412 9380 3402 9381 3400 9366
3382 9346 3379 9348 3359 9387 3355 9395
3357 9396 3354 9398 3357 9400 3356 9404
3351 9404 3338 9428 3378 9496 3429 9399
TIME...MOT...LOC 1306Z 251DEG 53KT 3360 9428
$$
VIIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 7:04 AM CDT, 30 minutes earlier.
Area forecast discussion, Apr 4, 7:04 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
704 AM CDT MON APR 4 2011
.UPDATE...
...TO ADD EAST TEXAS COUNTIES IN SEVERE THUNDERSTORMS WATCH
NUMBER 97 UNTIL 11 AM CDT...
&&
.DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUED TO FORM OVER NORTH TEXAS ALONG AND
AHEAD OF A COLD FRONT MOVING ACROSS TEXAS. HAVE ADDED MUCH OF THE
REMAINING NORTHEAST TEXAS COUNTIES SOUTH TO CHEROKEE...
NACOGDOCHES...AND SHELBY COUNTIES. /06/
&&
.PREV DISCUSSION... /ISSUED 522 AM CDT MON APR 4 2011/
DISCUSSION...
PRESSURE GRADIENT OVER THE FOUR STATE REGION CONTINUED TO PROVIDE
STRONG AND GUSTY WINDS THIS MORNING WITH SPEEDS OF 15 TO 25 MPH
WITH HIGHER GUSTS TO NEAR 30 TO 35 MPH. WITH THE PASSAGE OF AN
APPROACHING COLD FRONT THE WINDS WILL BE SHIFTING TO THE
NORTHWEST TO NORTH AND WILL CONTINUE TO PROVIDE STRONG AND GUSTY
WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 TO 35 MPH...AS
SURFACE HIGH PRESSURE BUILDS SOUTH INTO THE AREA. WILL KEEP THE
LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM THIS EVENING...WHEN THE WINDS
START TO DECREASE BELOW LAKE WIND CRITERIA. SHOWERS AND
THUNDERSTORMS ONGOING AHEAD OF A SURFACE COLD FRONT OVER NORTH
CENTRAL TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS THIS MORNING.
THE FRONT REACHED ON TO THE NORTHEAST ACROSS NORTHWEST ARKANSAS
AND INTO A SURFACE LOW PRESSURE OVER THE GREAT LAKES REGION. THE
FORECAST AREA HAS A CAP IN PLACE AROUND 5 TO 6 THOUSAND FEET...WHICH
WILL HINDER THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS FOR SOME
SECTIONS THIS MORNING...BUT CONVERGENCE ALONG THE FRONT AND JUST
AHEAD OF THE BOUNDARY WILL LIFT THE MOISTURE ABOVE THAT LEVEL.
A SEVERE THUNDERSTORM WATCH WILL REMAIN IN PLACE FOR PARTS OF
NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA AND SOUTHWEST AND SOUTH
CENTRAL ARKANSAS. ANOTHER WATCH WILL MORE THAN LIKELY REPLACE THE
CURRENT ONE...NUMBER 87...LATER DURING THE DAY AND INTO THE
AFTERNOON. THIS MORNING LARGE HAIL AND HIGH AND POSSIBLY DAMAGING
WINDS WILL BE THE MAIN THREAT...THEN DURING THE HEATING OF THE DAY
AND MOVEMENT OF THE FRONT WILL INCREASE THE CHANCES FOR HEAVY
RAINS AND ISOLATED TORNADOES...FROM EAST TEXAS INTO NORTHWEST AND
NORTH CENTRAL LOUISIANA AND SOUTH CENTRAL ARKANSAS. THE UPPER
TROUGH WILL MOVE EAST SENDING THE COLD FRONT QUICKLY ACROSS THE
FOUR STATE REGION DURING THE DAY...NUDGING THE BOUNDARY EAST OF
THE AREA BY LATE AFTERNOON AND INTO THE EARLY EVENING. COLD AIR
WILL SPILL INTO THE AREA TONIGHT WITH TEMPERATURES OVER PARTS OF
OKLAHOMA AND SOUTHWEST ARKANSAS JUST ABOVE FREEZING. HIGH
PRESSURE ON THE SURFACE AND ALOFT WILL HOLD OVER THE AREA INTO
LATE WEEK WHEN THE NEXT UPPER DISTURBANCE MOVES ACROSS THE DESERT
SOUTHWEST AND EJECTS ACROSS THE AREA. AFTER THIS ONE PASSES THE
FLOW ALOFT WILL BE SOUTHWEST WHICH WILL HELP RETURN TEMPERATURES
BACK INTO THE MID 80/S WITH OVERNIGHT LOWS IN THE 60S. ANOTHER
CLOSED LOW DROPPING DOWN THE WEST COAST...WILL START TO LIFT OUT
TO THE NORTHEAST AS AN OPEN WAVE KEEPING RAIN CHANCES FOR THE
NORTHERN SECTIONS OF THE FORECAST REGION UNTIL THE MIDDLE OF THE
WEEKEND WHEN MOISTURE RETURN WILL COMBINE WITH ANOTHER COLD FRONT.
/06/
AVIATION...
EXPECT WIDESPREAD MVFR CIGS AND STRONG SURFACE WINDS OF 15 TO 20 KTS
TO CONTINUE ACROSS THE FOUR STATE REGION. IN ADDITION...SCATTERED TO
NUMEROUS SHOWERS AND TSTMS AHEAD OF AN APPROACHING COLD FRONT WILL
BRING HAZARDOUS FLIGHT CONDITIONS TO THE REGION FOR MUCH OF TODAY.
THE FRONT WILL REACH A TXK-TYR LINE AROUND 14Z AND A MLU-LFK LINE BY
20Z. WIND SHIFT FROM SOUTH TO NORTHWEST EXPECTED WITH FRONTAL
PASSAGE WITH TSTMS ENDING AND CIGS IMPROVING TO VFR WITHIN 2 HOURS
AFTER FROPA. BY 05/03Z MOST OF THE FOUR STATE REGION SHOULD HAVE
CLEAR SKIES WITH SURFACE WINDS DIMINISHING TO AROUND 10 KTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 41 70 47 77 / 80 10 0 0 0
MLU 77 40 69 44 77 / 80 20 0 0 0
DEQ 67 33 69 42 75 / 70 10 0 0 0
TXK 71 37 70 45 76 / 80 10 0 0 0
ELD 72 38 70 44 77 / 80 10 0 0 0
TYR 73 40 72 49 77 / 80 10 0 0 0
GGG 73 40 72 47 77 / 80 10 0 0 0
LFK 76 41 75 46 79 / 80 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
06Hazardous weather outlook, Apr 4, 6:00 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT MON APR 4 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... STRONG SOUTHERLY WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH...CAN BE EXPECTED EARLY THIS MORNING ACROSS THE FOUR STATE REGION. THE WINDS WILL BE ASSOCIATED WITH A STRONG PRESSURE GRADIENT BETWEEN SURFACE LOW PRESSURE EXTENDING FROM THE UPPER MID WEST INTO THE SOUTHERN PLAINS AND HIGH PRESSURE ACROSS THE GULF COAST STATES. A COLD FRONT WILL BE PASSING THROUGH THE REGION DURING THE DAY WITH THE WINDS SHIFTING TO THE NORTHWEST TO NORTH...AND REMAINING STRONG WITH SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. AN UPPER LEVEL STORM SYSTEM WILL BE MOVING ACROSS THE CENTRAL SECTIONS OF THE COUNTRY TODAY WITH THE SOUTHERN END OF THE TROUGH AXIS SENDING THE COLD FRONT SOUTHEAST ACROSS THE AREA. SHOWERS AND STRONG TO SEVERE THUNDERSTORMS WILL BE DEVELOPING ALONG AND AHEAD OF THE BOUNDARY AS IT ADVANCES...AFFECTING SOUTHEAST OKLAHOMA...AND ADJACENT SECTIONS OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS EARLY TO MID MORNING...FOLLOWED BY PARTS OF SOUTH CENTRAL ARKANSAS...NORTHWEST LOUISIANA...AND EAST TEXAS NEAR MID DAY...AND THE REMAINING SECTIONS OF SOUTH CENTRAL ARKANSAS... PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA...AND LOWER SECTIONS OF NORTHEAST TEXAS IN THE AFTERNOON. ISOLATED SEVERE THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS WILL OCCUR EARLY MORNING TO MID MORNING...WITH A GREATER CHANCE OF LARGE HAIL...STRONG AND DAMAGING WINDS...ISOLATED TORNADOES IN THE LATE MORNING TO AFTERNOON ACROSS SOUTH CENTRAL ARKANSAS INTO NORTH LOUISIANA...AND PARTS OF LOWER EAST TEXAS. BY LATE AFTERNOON THE CHANCE FOR SEVERE THUNDERSTORMS WILL BE VERY LOW SINCE THE FRONT WILL CLEAR THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND DURING NEXT WEEKEND...AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...STORM SPOTTER NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED ACROSS SOUTHEAST OKLAHOMA AND ADJACENT SECTIONS OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS...AND EXTREME NORTHWEST LOUISIANA THIS MORNING... AND FOR SOUTH CENTRAL ARKANSAS INTO NORTHWEST AND NORTH CENTRAL LOUISIANA...AND EAST AND LOWER SECTIONS OF NORTHEAST TEXAS FROM MID MORNING TO THE AFTERNOON. ACTIVATION WILL NOT BE REQUIRED FOR TONIGHT DUE TO THE RAPID MOVEMENT OF THE COLD FRONT OUT OF THE AREA. 06
In the hours before
Special weather statement, Apr 4, 2:53 AM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
253 AM CDT MON APR 4 2011
ARZ050-OKZ077-040900-
MCCURTAIN-SEVIER-
253 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
SEVIER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...
AT 251 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 15 MILES NORTHWEST OF BROKEN BOW...OR
34 MILES WEST OF DE QUEEN...MOVING EAST AT 65 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.Local storm report, Apr 4, 6:38 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL 1 E IDABEL 33.90N 94.80W
04/04/2011 E0.25 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
LFRANTZLocal storm report, Apr 4, 7:33 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
733 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM HAIL BOGATA 33.47N 95.21W
04/04/2011 E1.75 INCH RED RIVER TX LAW ENFORCEMENT
MARBLE TO GOLF BALL IN BOGATA, BOGATA PD
&&
LFRANTZThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 6:00 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 28 min |
| Apr 4, 7:56 AM CDT | Severe Thunderstorm Warning | SHV | Miller | 64 min |
| Apr 4, 8:19 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 56 min |
| Apr 4, 8:29 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller | 61 min |
| Apr 4, 8:42 AM CDT | Tornado Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 48 min |
| Apr 4, 9:30 AM CDT | Tornado Warning | SHV | Columbia, Union | 45 min |
| Apr 4, 9:44 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 46 min |
| Apr 4, 7:01 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus and 1 more | 59 min |
| Apr 4, 7:18 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Smith, Titus, Upshur and 1 more | 57 min |
| Apr 4, 7:24 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 36 min |
| Apr 4, 8:17 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Smith, Titus, Upshur and 1 more | 58 min |
| Apr 4, 9:33 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 57 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.